Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 197, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Jul 14, 2016, 12:53 PM CDT for Mayes County, Rogers County, Wagoner County, Oklahoma. It was in force for 67 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 14, 2016, 12:53 PM CDT (17:53 UTC)
- Expired
- Jul 14, 2016, 2:00 PM CDT
- In force
- 67 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.25 in
- Wind
- 60.0 mph
Counties Mayes County, OK, Rogers County, OK, Wagoner County, OK
The radar
The Tulsa radar (KINX), 32 km from the middle of the area, began a volume at 17:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 14, 1:10 PM CDT | TSTM WND GST 65 | Mazie, OK | |
| Jul 14, 1:12 PM CDT | TSTM WND DMG | 1 S Mazie, OK | MOBILE HOME ROLLED |
| Jul 14, 1:15 PM CDT | TSTM WND DMG | Inola, OK | ONE MOBILE HOME DESTROYED AND OTHERS BLOWN OFF THEIR FOUNDATIONS. RELAYED BY ROGERS COUNTY EMERGENCY MANAGEMENT. TIME ESTIMATED. |
| Jul 14, 1:21 PM CDT | TSTM WND DMG | 2 S Chouteau, OK | TREES BLOWN DOWN SOUTH OF CHOUTEAU |
| Jul 14, 1:34 PM CDT | TSTM WND DMG | Mazie, OK | ROOF BLOWN OFF BUILDING WEST OF MAIZE ON US-69. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 14, 11:38 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 5.9 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -347 J/kg
- Mixed-layer LCL
- 1320 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- -84 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.7
The text
As transmitted.
535
WUUS54 KTSA 141753
SVRTSA
OKC097-131-145-141900-
/O.NEW.KTSA.SV.W.0197.160714T1753Z-160714T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT THU JUL 14 2016
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN MAYES COUNTY IN NORTHEASTERN OKLAHOMA...
SOUTHEASTERN ROGERS COUNTY IN NORTHEASTERN OKLAHOMA...
NORTHEASTERN WAGONER COUNTY IN NORTHEASTERN OKLAHOMA...
* UNTIL 200 PM CDT
* AT 1253 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
INOLA...MOVING EAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK... CHOUTEAU...
INOLA... LOCUST GROVE...
SALINA... SPORTSMEN ACRES COMMUNITY...
TIAWAH... ROSE...
SNOWDALE STATE PARK... MAZIE...
MURPHY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3616 9501 3616 9512 3607 9512 3607 9521
3606 9521 3608 9563 3628 9561 3632 9501
TIME...MOT...LOC 1753Z 270DEG 20KT 3620 9549
HAIL...1.25IN
WIND...60MPH
$$
LACY2 follow-up statements
782
WWUS54 KTSA 141802
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
102 PM CDT THU JUL 14 2016
OKC097-131-145-141900-
/O.CON.KTSA.SV.W.0197.000000T0000Z-160714T1900Z/
MAYES OK-ROGERS OK-WAGONER OK-
102 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHERN MAYES...SOUTHEASTERN ROGERS AND NORTHEASTERN WAGONER
COUNTIES...
AT 102 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
INOLA...MOVING EAST AT 20 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND HALF DOLLAR SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
PRYOR CREEK... CHOUTEAU...
INOLA... LOCUST GROVE...
SALINA... SPORTSMEN ACRES COMMUNITY...
TIAWAH... ROSE...
SNOWDALE STATE PARK... MAZIE...
MURPHY...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS AN EXTREMELY DANGEROUS SITUATION WITH TORNADO LIKE WIND
SPEEDS EXPECTED. MOBILE HOMES AND HIGH PROFILE VEHICLES ARE
ESPECIALLY SUSCEPTIBLE TO WINDS OF THIS MAGNITUDE AND MAY BE
OVERTURNED. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE
LOWEST FLOOR OF A BUILDING. THIS STORM HAS THE POTENTIAL TO CAUSE
SERIOUS INJURY AND SIGNIFICANT PROPERTY DAMAGE.
CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
MOVE INDOORS IMMEDIATELY. LIGHTNING IS ONE OF NATURE'S LEADING
KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO
BE STRUCK BY LIGHTNING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3616 9501 3616 9512 3607 9512 3607 9521
3606 9521 3608 9563 3628 9561 3632 9501
TIME...MOT...LOC 1802Z 275DEG 16KT 3609 9551
HAIL...1.25IN
WIND...80MPH
$$
LACY152
WWUS54 KTSA 141849
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
149 PM CDT THU JUL 14 2016
OKC131-145-141859-
/O.CAN.KTSA.SV.W.0197.000000T0000Z-160714T1900Z/
ROGERS OK-WAGONER OK-
149 PM CDT THU JUL 14 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN ROGERS AND
NORTHEASTERN WAGONER COUNTIES IS CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3616 9501 3616 9512 3607 9512 3608 9535
3630 9527 3632 9501
TIME...MOT...LOC 1849Z 247DEG 19KT 3626 9508 3611 9513
$$
OKC097-141900-
/O.CON.KTSA.SV.W.0197.000000T0000Z-160714T1900Z/
MAYES OK-
149 PM CDT THU JUL 14 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTHEASTERN MAYES COUNTY...
AT 149 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES NORTHWEST OF ROSE TO 2 MILES NORTHWEST OF
PEGGS...MOVING EAST AT 20 MPH.
HAZARD...70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT CONSIDERABLE TREE DAMAGE. DAMAGE IS LIKELY TO MOBILE
HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
LOCUST GROVE... SALINA...
ROSE... SPORTSMEN ACRES COMMUNITY...
MURPHY... SNOWDALE STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS IS A DANGEROUS SITUATION. THESE STORMS ARE PRODUCING WIDESPREAD
WIND DAMAGE ACROSS SOUTHERN MAYES COUNTY. SEEK SHELTER NOW INSIDE A
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.
&&
LAT...LON 3616 9501 3616 9512 3607 9512 3608 9535
3630 9527 3632 9501
TIME...MOT...LOC 1849Z 247DEG 19KT 3626 9508 3611 9513
HAIL...<.75IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 10:49 AM CDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jul 14, 10:49 AM CDT, 2 hours 4 minutes before
Area Forecast Discussion National Weather Service Tulsa OK 1049 AM CDT THU JUL 14 2016 ...UPDATE... .DISCUSSION... Earlier update increased precip chances for most locations based on organizing MCS and likelihood it will be persist eastward. Instability has recovered substantially in wake of the early morning convection and expectations are that severe weather potential will increase through the day as the ongoing storms become nearer sfc based. Prior to the convection temps are on track and any later update would be to cool temps once the convection influences an area. && .PRELIMINARY POINT TEMPS/POPS... TUL 95 70 89 72 / 90 80 40 30 FSM 94 72 90 73 / 80 70 40 30 MLC 95 72 91 73 / 70 60 40 30 BVO 92 67 88 69 / 90 80 30 30 FYV 90 68 86 67 / 80 80 40 30 BYV 90 68 86 67 / 80 80 40 30 MKO 94 71 90 72 / 90 80 40 30 MIO 91 68 88 70 / 90 70 30 30 F10 95 71 91 73 / 80 70 40 30 HHW 96 74 95 73 / 50 30 30 20 && .TSA Watches/Warnings/Advisories... OK...None. AR...None. && SHORT TERM...07
Hazardous weather outlook, Jul 14, 8:09 AM CDT, 4 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TULSA OK 809 AM CDT THU JUL 14 2016 ARZ001-002-010-011-019-020-029-OKZ049-053>076-151015- ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK- CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK- LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK- OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK- PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK- WASHINGTON OK-WASHINGTON AR- 809 AM CDT THU JUL 14 2016 THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS MUCH OF EASTERN OKLAHOMA. .DAY ONE...TODAY AND TONIGHT. SEVERE THUNDERSTORM. RISK...ELEVATED. AREA...MAINLY NORTH OF INTERSTATE 40. ONSET...BEFORE NOON...INCREASING DURING AFTERNOON. FLASH FLOOD. RISK...ELEVATED. AREA...ALONG AND NORTH OF INTERSTATE 40. ONSET...THIS AFTERNOON. HEAVY RAIN. RISK...SIGNIFICANT. AREA...EASTERN OKLAHOMA AND WESTERN ARKANSAS. ONSET...THIS AFTERNOON. AREA AT GREATEST RISK...NORTH OF INTERSTATE 40 IN EASTERN OKLAHOMA. DANGEROUS HEAT. RISK...ELEVATED. AREA...EASTERN OKLAHOMA AND WEST-CENTRAL ARKANSAS. ONSET...THIS AFTERNOON. DISCUSSION... THUNDERSTORMS CONTINUE TO INCREASE ACROSS SOUTHERN KANSAS AND NORTH CENTRAL OKLAHOMA THIS MORNING...AND THEY ARE EXPECTED TO SPREAD EASTWARD DURING THE MORNING INTO AFTERNOON HOURS. ADDITIONAL THUNDERSTORMS MAY ALSO DEVELOP EASTWARD ACROSS NORTHEAST OKLAHOMA AHEAD OF THE GROWING THUNDERSTORM COMPLEX. EVENTUALLY STORMS ARE LIKELY TO CONSOLIDATE INTO ONE OR TWO LARGE STORM COMPLEXES...AND SPREAD EAST AND SOUTH THIS AFTERNOON AND EVENING. CONDITIONS DO APPEAR FAVORABLE FOR DAMAGING WIND POTENTIAL WITH ANY THUNDERSTORMS...AND THE WIND POTENTIAL WILL INCREASE FURTHER AS STORMS CONSOLIDATE. SEVERAL DATA SOURCES INDICATE LOCALIZED INTENSE WIND GUSTS...POSSIBLY NEAR 80 MPH WINDS... ARE POSSIBLE WITH THE STRONGEST STORMS. AREAS OF HEAVY RAIN WILL ALSO DEVELOP AS THE STORMS INCREASE IN COVERAGE AND GRADUALLY CONSOLIDATE INTO A LARGER COMPLEX. WHILE MANY LOCATIONS REMAIN VERY DRY...THE INTENSE RAINFALL RATES MAY PRODUCE LOCALIZED FLASH FLOODING. FINALLY...HEAT WILL ALSO BE A CONCERN THIS AFTERNOON IN AREAS THAT ARE NOT AFFECTED BY THUNDERSTORMS. HEAT INDEX VALUES APPROACHING 105 DEGREES MAY DEVELOP ACROSS PORTIONS OF EASTERN OKLAHOMA AND WEST CENTRAL ARKANSAS. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... ACTIVATION OF THE REGIONAL SPOTTER NETWORK POSSIBLE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. FRIDAY AND SATURDAY...THUNDERSTORM POTENTIAL. SUNDAY THROUGH WEDNESDAY...DANGEROUS HEAT POTENTIAL. EXTENDED DISCUSSION... THUNDERSTORM CHANCES CONTINUE INTO SATURDAY AS THE FRONTAL BOUNDARY STALLS ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS. SOME OF THE STORMS COULD BE STRONG TO SEVERE ON FRIDAY WITH STRONG WIND GUSTS THE MAIN CONCERN. HOT AND DRY CONDITIONS WILL RETURN ON SUNDAY AND CONTINUE INTO THE MIDDLE OF NEXT WEEK. WWW.WEATHER.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.
In the hours before
Special weather statement, Jul 14, 12:07 PM CDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1207 PM CDT THU JUL 14 2016
OKZ064>066-141730-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1207 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 1230 PM CDT...
AT 1206 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 3 MILES SOUTHWEST OF SLICK TO 2 MILES EAST OF PRAGUE.
MOVEMENT WAS EAST AT 40 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
OKEMAH... OKFUSKEE...
HENRYETTA... MORRIS...
BEGGS... BOLEY...
WELEETKA... DEWAR...
SCHULTER... DEPEW...
PADEN... BEARDEN...
SLICK... CASTLE...
CLEARVIEW... WELTY...
PRESTON... PHAROAH...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 239.
INTERSTATE 44 BETWEEN MILE MARKERS 178 AND 192.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3580 9662 3586 9660 3585 9577 3582 9577
3538 9597 3537 9598 3534 9598 3530 9600
3529 9644 3546 9645 3546 9647 3543 9650
3545 9655 3544 9657 3541 9654 3539 9654
3541 9658 3540 9660 3540 9662
TIME...MOT...LOC 1706Z 281DEG 36KT 3574 9631 3548 9664
LACYSpecial weather statement, Jul 14, 12:24 PM CDT, 29 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1224 PM CDT THU JUL 14 2016
OKZ061-062-067-068-141830-
ROGERS OK-WAGONER OK-CHEROKEE OK-MAYES OK-
1224 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR MAYES...ROGERS...NORTH CENTRAL
CHEROKEE AND NORTHWESTERN WAGONER COUNTIES UNTIL 130 PM CDT...
AT 1223 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES WEST OF OOLOGAH TO NEAR CATOOSA. MOVEMENT WAS
EAST AT 50 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
CLAREMORE... PRYOR...
OWASSO... PRYOR CREEK...
CATOOSA... VERDIGRIS...
CHOUTEAU... INOLA...
LOCUST GROVE... SALINA...
OOLOGAH... LANGLEY...
ADAIR... SPAVINAW...
FOYIL... DISNEY...
PENSACOLA... HOOT OWL...
PEGGS... TIAWAH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 234 AND 272.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3651 9501 3616 9501 3616 9500 3607 9500
3609 9576 3616 9576 3616 9579 3639 9581
3640 9579 3642 9579 3642 9581 3649 9581
TIME...MOT...LOC 1723Z 267DEG 44KT 3644 9575 3617 9572
LACYSpecial weather statement, Jul 14, 12:34 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1234 PM CDT THU JUL 14 2016
OKZ064>066-141830-
OKFUSKEE OK-CREEK OK-OKMULGEE OK-
1234 PM CDT THU JUL 14 2016
...SIGNIFICANT WEATHER ADVISORY FOR OKFUSKEE...OKMULGEE AND
SOUTHWESTERN CREEK COUNTIES UNTIL 130 PM CDT...
AT 1233 PM CDT...STRONG THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 5 MILES SOUTHWEST OF MOUNDS TO 4 MILES SOUTHEAST OF
WELTY TO 6 MILES NORTHEAST OF LITTLE. MOVEMENT WAS EAST AT 20 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IN OR NEAR THE PATH INCLUDE...
OKMULGEE... BRISTOW...
OKEMAH... OKFUSKEE...
HENRYETTA... MORRIS...
BEGGS... BOLEY...
WELEETKA... DEWAR...
SCHULTER... DEPEW...
PADEN... GRAYSON...
BEARDEN... SLICK...
CASTLE... CLEARVIEW...
WELTY... PRESTON...
THIS INCLUDES THE FOLLOWING HIGHWAYS...
INTERSTATE 40 IN OKLAHOMA BETWEEN MILE MARKERS 212 AND 241.
INTERSTATE 44 BETWEEN MILE MARKERS 185 AND 193.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH
FLOODED ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
&&
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 500 PM CDT FOR
NORTHEASTERN...SOUTHEASTERN AND EAST CENTRAL OKLAHOMA.
LAT...LON 3565 9662 3586 9647 3586 9627 3567 9572
3538 9595 3537 9598 3534 9598 3529 9603
3529 9635 3533 9644 3546 9645 3546 9647
3543 9650 3543 9652 3545 9655 3544 9657
3541 9654 3539 9654 3542 9663
TIME...MOT...LOC 1733Z 285DEG 17KT 3583 9614 3558 9634 3540 9658
LACYLocal storm report, Jul 14, 12:44 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1244 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1238 PM TSTM WND DMG SE TULSA 36.13N 95.92W
07/14/2016 TULSA OK TRAINED SPOTTER
SMALL TREES SNAPPED ON THE SE SIDE OF TULSA.
&&
AEJLocal storm report, Jul 14, 12:49 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1249 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1240 PM TSTM WND GST 4 W HECTORVILLE 35.84N 96.00W
07/14/2016 E66 MPH OKMULGEE OK MESONET
&&
AEJLocal storm report, Jul 14, 12:53 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1253 PM CDT THU JUL 14 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1235 PM TSTM WND DMG TULSA 36.13N 95.92W
07/14/2016 TULSA OK PUBLIC
POWER LINES AND MULTIPLE TREE LIMBS DOWN NEAR MEMORIAL
AND 71ST STREET.
&&
AEJThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 10:36 PM CDT | Special Weather Statement | TSA | Kay | 39 min |
| Jul 14, 12:44 AM CDT | Severe Thunderstorm Warning | TSA | Creek | 61 min |
| Jul 14, 12:59 AM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Jul 14, 1:28 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Tulsa | 32 min |
| Jul 14, 1:34 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee | 41 min |
| Jul 14, 1:49 AM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Tulsa, Wagoner | 26 min |
| Jul 14, 2:11 AM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Muskogee, Okfuskee, Okmulgee, Tulsa, Wagoner | 49 min |
| Jul 14, 2:40 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Haskell, Latimer, McIntosh, Muskogee, Pittsburg and 1 more | 50 min |
| Jul 14, 3:21 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, LeFlore | 54 min |
| Jul 14, 3:32 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pittsburg, Pushmataha | 43 min |
| Jul 14, 4:16 AM CDT | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 59 min |
| Jul 14, 10:53 AM CDT | Special Weather Statement | TSA | Osage, Pawnee | 52 min |
| Jul 14, 11:01 AM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 59 min |
| Jul 14, 11:06 AM CDT | Special Weather Statement | TSA | Craig, Nowata, Rogers, Washington | 54 min |
| Jul 14, 11:13 AM CDT | Special Weather Statement | TSA | Creek, Tulsa | 62 min |
| Jul 14, 11:22 AM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 38 min |
| Jul 14, 11:33 AM CDT | Special Weather Statement | TSA | Craig, Ottawa | 57 min |
| Jul 14, 11:48 AM CDT | Severe Thunderstorm Warning | TSA | Nowata, Osage, Pawnee, Tulsa, Washington | 57 min |
| Jul 14, 12:03 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee, Tulsa | 42 min |
| Jul 14, 12:07 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 23 min |
| Jul 14, 12:19 PM CDT | Tornado Warning | TSA | Creek, Tulsa | 6 min |
| Jul 14, 12:24 PM CDT | Special Weather Statement | TSA | Mayes, Rogers | 66 min |
| Jul 14, 12:31 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Muskogee, Okmulgee, Rogers, Tulsa, Wagoner | 59 min |
| Jul 14, 12:34 PM CDT | Special Weather Statement | TSA | Okfuskee, Okmulgee | 56 min |
| Jul 14, 12:40 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Pawnee, Tulsa, Washington | 3 hr |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Wagoner | 56 min |
| Jul 14, 12:56 PM CDT | Special Weather Statement | TSA | Craig, Ottawa | 34 min |
| Jul 14, 1:18 PM CDT | Areal Flood Advisory | TSA | Cherokee, McIntosh, Mayes, Muskogee, Okmulgee, Rogers and 2 more | 3 hr |
| Jul 14, 1:20 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware, Haskell, McIntosh, Mayes and 5 more | 55 min |
| Jul 14, 1:32 PM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Jul 14, 1:41 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Pittsburg | 49 min |
| Jul 14, 1:42 PM CDT | Areal Flood Advisory | TSA | Adair, Cherokee, Delaware, Haskell, Sequoyah | 3 hr |
| Jul 14, 1:47 PM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, McIntosh, Muskogee, Okfuskee, Okmulgee and 1 more | 3 hr |
| Jul 14, 2:00 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, Latimer, LeFlore, McIntosh and 3 more | 60 min |
| Jul 14, 2:21 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 54 min |
| Jul 14, 2:30 PM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, LeFlore, Pushmataha | 60 min |
| Jul 14, 2:46 PM CDT | Severe Thunderstorm Warning | TSA | Adair, Haskell, LeFlore, Sequoyah | 59 min |
| Jul 14, 3:02 PM CDT | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 58 min |
| Jul 14, 3:37 PM CDT | Special Weather Statement | TSA | Choctaw | 68 min |
| Jul 14, 3:51 PM CDT | Special Weather Statement | TSA | LeFlore, Pushmataha | 54 min |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.